Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Proof of the Conner-Floyd Conjecture

Stephen A. Mitchell
American Journal of Mathematics
Vol. 106, No. 4 (Aug., 1984), pp. 889-891
DOI: 10.2307/2374327
Stable URL: http://www.jstor.org/stable/2374327
Page Count: 3
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Proof of the Conner-Floyd Conjecture
Preview not available

Page Thumbnails

  • Thumbnail: Page 
889
    889
  • Thumbnail: Page 
890
    890
  • Thumbnail: Page 
891
    891